# SDR DALA2020121704131

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PASSENGER CREW DOOR 841 UPPER HINGE FITTING AT FR 16 RT AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED UPPER HINGE FITTING AT FR 16 RT OF PASSENGER CREW DOOR 841, AS PER A20 FAM AMM 52-11-31.
